RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2020, Volume 30, Issue 1, Pages 31–48 (Mi vuu708)  

MATHEMATICS

Keldysh problem for a three-dimensional equation of mixed type with three singular coefficients in a semi-infinite parallelepiped

K. T. Karimov

Ferghana State University, ul. Murabbiylar, 19, Ferghana, 150100, Uzbekistan

Abstract: This article studies the Keldysh problem for a three-dimensional equation of mixed type with three singular coefficients in a semi-infinite parallelepiped. Based on the completeness property of eigenfunction systems of two one-dimensional spectral problems, the uniqueness theorem is proved.To prove the existence of a solution to the problem, the Fourier spectral method based on the separation of variables is used. The solution to this problem is constructed in the form of a sum of a double Fourier–Bessel series. In substantiating the uniform convergence of the constructed series, we used asymptotic estimates of the Bessel functions of the real and imaginary argument. Based on them, estimates were obtained for each member of the series, which made it possible to prove the convergence of the series and its derivatives to the second order inclusive, as well as the existence theorem in the class of regular solutions.

Keywords: Keldysh problem, mixed type equation, spectral method, singular coefficient, Bessel function.

DOI: https://doi.org/10.35634/vm200103

Full text: PDF file (275 kB)
Full text: http://vm.udsu.ru/.../2020-1-3
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.6
MSC: 35J15, 35J75
Received: 25.09.2019

Citation: K. T. Karimov, “Keldysh problem for a three-dimensional equation of mixed type with three singular coefficients in a semi-infinite parallelepiped”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 30:1 (2020), 31–48

Citation in format AMSBIB
\Bibitem{Kar20}
\by K.~T.~Karimov
\paper Keldysh problem for a three-dimensional equation of mixed type with three singular coefficients in a semi-infinite parallelepiped
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2020
\vol 30
\issue 1
\pages 31--48
\mathnet{http://mi.mathnet.ru/vuu708}
\crossref{https://doi.org/10.35634/vm200103}


Linking options:
  • http://mi.mathnet.ru/eng/vuu708
  • http://mi.mathnet.ru/eng/vuu/v30/i1/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:101
    Full text:23
    References:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021